Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Polynomial expansions


Authors: Jerry L. Fields and Mourad E. H. Ismail
Journal: Math. Comp. 29 (1975), 894-902
MSC: Primary 41A10; Secondary 33A65
MathSciNet review: 0372472
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The expansion of arbitrary power series in various classes of polynomial sets is considered. Some applications are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A10, 33A65

Retrieve articles in all journals with MSC: 41A10, 33A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0372472-6
PII: S 0025-5718(1975)0372472-6
Keywords: Polynomial expansions, hypergeometric functions
Article copyright: © Copyright 1975 American Mathematical Society